# SDR DALA2024072307416

- Difficulty date: July 22, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 57,904 hours, 40,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP WEB MEMBRANE STA 403 X=-58 AT PAX CAB. SUMMARY OF NRC 00498: CUSP WEB MEMBRANE STA 403 X=-58 AT PAX CAB WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4, REPAIR 4, FIGURE 212. (LP #0460928)
